# SDR SWAA2015100144401

- Difficulty date: September 1, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 74,164 hours, 61,804 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: W20140820
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR RED LIGHT ILLUMINATED & THERE WAS NO GREEN LIGHT AFTER A FLY BY.  WHILE RUNNING CHECKLIST THE GREEN LIGHT CAME ON & RED LIGHT WENT OUT.  FOUND LOOSE GND WIRE.  SECURED GND WIRE IAW AMM.
